Top
10
Doctor insights on: Why Does My Rash Keep Coming Back After I Use Otc Cortisone

Share
1

1
Why does my rash keep coming back after I use OTC cortisone?

Why does my rash keep coming back after I use OTC cortisone?

Allergy: You could be sensitive to ingredients in particular cortisone product that are used as base or preservatives. An ointment base is no allergenic. You can safely use aquaphor. If you see dermatologist you may need prescription for brand to avoid chemicals found in generic creams. ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
What can I do abour this rash on my hands it goes away then come back I've been using cortizone (hydrocortisone) 10 plus?

What can I do abour this rash on my hands it goes away then come back I've been using cortizone (hydrocortisone) 10 plus?

Contact agents: Likely something you are using on your hands. Since you didn't mention itching, an irritant reaction is a more likely cause. Try to use mild soap to wash your hands and apply a moisturizer after washing. Sanitizing gel can dry up and irritate your skin as well. Excessive hand washing can do the same. ...Read more

See 1 more doctor answer
4

4
I was given a shot of cortisone in a sebaceous cyst on my face and it seemed to go away but now it's coming back is there anything I can do?

I was given a shot of cortisone in a sebaceous cyst on my face and it seemed to go away but now it's coming back is there anything I can do?

Surgical excision: The cortisone will only reduce inflammation if it is a real sebaceous cyst it has to be removed and well as its capsule. All other methods will allow it to come back ...Read more

6

6
If you had shingles a year ago and was treated, how likely it would come back. Would it show same symptoms. Rashes …?

If you had shingles a year ago and was treated, how likely it would come back. Would it show same symptoms. Rashes …?

Rarely: Rarely, shingles can recur and do not have to be in the same spot. The pain and burning precede the rash, and follow a nerve distribution. It can occur anywhere. ...Read more

7

7
Is it possible for the pityriasis rosea to be healed and come back again after a few days? If not, what other disease is possible for my rashes?

Is it possible for the pityriasis rosea to be healed and come back again after a few days? If not, what other disease is possible for my rashes?

Tricky: dermatologic conditions are hard to discuss without seeing them.But rosacea doesnt go away easily. Hives, blush, allergy, conditions relating to reversible circulatory changes can be very reversible. ...Read more

9

9
I get rashes on my neck and chin . They are not bright red though it kind of is a dark pigment color and they go away sometimes and then come back. ?

I get rashes on my neck and chin . They are not bright red though it kind of is a dark pigment color and they go away sometimes and then come back. ?

Rash comes and goes: Hello Anna, you have opened a real can of worms because a rash could be almost anything. It also helps to tell if it comes after exposure to something, does it itch and what makes it go away. But without knowing much detail I can say it could be allergic, acne, solar dermatis or related to hormones. I would see a dermatologist and have a little more detail for a better answer. Good luck :) ...Read more

10

10
Why is inflamation to my shoulders causing a skin rash. Cortisone shots make them to disappear but after a few weeks they are back again?

Why is inflamation to my shoulders causing a skin rash. Cortisone shots make them to disappear but after a few weeks they are back again?

Coincidence: It is unlikely that the shoulder inflammation is causing the rash. The rash clears up with steroid shots because most rashes clears up with steroids. U should have the rash checked out and find out what the cause is ...Read more

Dr. John Chiu
2,559 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more